×

Found 43 Documents (Results 1–43)

100
MathJax

Periodic solutions of the wave equation with nonconstant coefficients and with homogeneous Dirichlet and Neumann boundary conditions. (English. Russian original) Zbl 1342.35180

Differ. Equ. 52, No. 2, 248-257 (2016); translation from Differ. Uravn. 52, No. 2, 247-256 (2016).
MSC:  35L71 35L20 35B10
PDF BibTeX XML Cite
Full Text: DOI

Nonresonance conditions on the potential for a Neumann problem. (English) Zbl 1142.35400

Benkirane, Abdelmoujib (ed.) et al., Partial differential equations. Proceedings of the international conference, Fez, Morocco. New York, NY: Marcel Dekker (ISBN 0-8247-0780-X/pbk). Lect. Notes Pure Appl. Math. 229, 85-102 (2002).
MSC:  35J60 35J25 35P30
PDF BibTeX XML Cite

Simultaneous normal forms of perturbations of vector fields on tori with zero order pseudodifferential operators. (English) Zbl 0961.35190

Degasperis, A. (ed.) et al., Symmetry and perturbation theory (SPT’98). Proceedings of the 2nd international workshop, Rome, Italy, December 16-22, 1998. Singapore: World Scientific. 187-195 (1999).
MSC:  35S05 37K20 37L10
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software